# SDR DL76L992078

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSU TO CHECK FOR DAMAGED/CHAFFING WIRING FOR LT/RT ENG EEC CONTROL WIRES.  C/W PYLON WIRE INSPECTION OF CHAFFED WIRES, FOUND DAMAGE TO OUTER INSULATION REPAIRED CHAFFED INSULATION BOTH ENGS PER BOEING STD PRACTICE 20-10-13.
